Advertisement

Sur certains problemes de dirichlet fortement non lineaires a la resonance

  • Jean-Pierre Gossez
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 665)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    H. BREZIS-L. NIRENBERG: Characterizations of the ranges of some nonlinear operators and applications to boundary value problems. Ann. Scuola Norm. Sup. Pisa, à paraître.Google Scholar
  2. [2]
    D.G. DE FIGUEIREDO: The Dirichlet problem for nonlinear elliptic equations: a Hilbert space approach. Springer Lecture Notes, 445 (1974), 144–165.Google Scholar
  3. [3]
    D.G. DE FIGUEIREDO-J.P. GOSSEZ: Nonlinear perturbations of a linear elliptic problem near its first eigenvalue. J. Diff. Eq., à paraître.Google Scholar
  4. [4]
    J. KAZDAN-F. WARNER: Remarks on some quasilinear elliptic equations. Comm. Pure Appl. Math., 28 (1975), 567–597.MathSciNetCrossRefMATHGoogle Scholar
  5. [5]
    E. LANDESMAN-A. LAZER: Nonlinear perturbations of linear elliptic boundary value problems at resonance. J. Math. Mech., 19 (1970), 609–623.MathSciNetMATHGoogle Scholar

Copyright information

© Springer-Verlag 1978

Authors and Affiliations

  • Jean-Pierre Gossez
    • 1
  1. 1.Département de Mathématique C.P. 214Université libre de BruxellesBruxelles

Personalised recommendations